MAUDE Adverse Event Report: TELEFLEX MEDICAL FFB WH BR 2 HC-5 1N 38" 1 PER BX BIOMET; SUTURE, NONABSORBABLE, SYNTHE

TELEFLEX MEDICAL FFB WH BR 2 HC-5 1N 38" 1 PER BX BIOMET; SUTURE, NONABSORBABLE, SYNTHE
Model Number IPN000885
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/03/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#: (b)(4).
 
Event or Problem Description
It was reported that "the needle detached from suture thread.The surgeon sutured the transplant using maxbraid.At the end of the suture, the surgeon pulled the maxbraid from the needle on his needle holder and the needle detached itself from the maxbraid.Patient is male.The surgeon is very experiences in sport medicine, that regularly does laminoplasty.No consequences for the patient.Patient fine.No delay due to this incident.No medical pre-existing conditions that would might have contributed to this incident.It happened at the end of the procedure, suture was completed, no device replaced." see associated mdr #3004365956-2023-00053.
 
Additional Manufacturer Narrative
(b)(4).Customer complaint cannot be confirmed based only on the information provided, to perform an investigation and determine the source of defect reported it is necessary to evaluate the sample involved on this complaint.An attempt to duplicate the failure mode was made but at the time there is no inventory of the involved product code available at the facility is not being manufactured at the time.A device history record review was performed, and no relevant findings were identified.If the sample becomes available this investigation will be updated with the evaluation results.Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description

Brand Name
FFB WH BR 2 HC-5 1N 38" 1 PER BX BIOMET
Common Device Name
SUTURE, NONABSORBABLE, SYNTHE
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
parque industrial finsa
nuevo laredo 88275
MX   88275
Manufacturer Contact
mariah mackinnon
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key17551615
Report Number3004365956-2023-00055
Device Sequence Number17806825
Product Code GAT
UDI-Device Identifier54026704601696
UDI-Public54026704601696
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K063778
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberIPN000885
Device Catalogue Number900338
Device Lot Number74H2201661
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2023
Supplement Date Received by Manufacturer10/06/2023
Initial Report FDA Received Date08/15/2023
Supplement Report FDA Received Date10/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale